Translator Disclaimer
2017 Presentably symmetric monoidal $\infty$–categories are represented by symmetric monoidal model categories
Thomas Nikolaus, Steffen Sagave
Algebr. Geom. Topol. 17(5): 3189-3212 (2017). DOI: 10.2140/agt.2017.17.3189

Abstract

We prove the theorem stated in the title. More precisely, we show the stronger statement that every symmetric monoidal left adjoint functor between presentably symmetric monoidal -categories is represented by a strong symmetric monoidal left Quillen functor between simplicial, combinatorial and left proper symmetric monoidal model categories.

Citation

Download Citation

Thomas Nikolaus. Steffen Sagave. "Presentably symmetric monoidal $\infty$–categories are represented by symmetric monoidal model categories." Algebr. Geom. Topol. 17 (5) 3189 - 3212, 2017. https://doi.org/10.2140/agt.2017.17.3189

Information

Received: 31 January 2017; Accepted: 8 March 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 1380.55018
MathSciNet: MR3704256
Digital Object Identifier: 10.2140/agt.2017.17.3189

Subjects:
Primary: 55U35
Secondary: 18D10, 18G55

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 5 • 2017
MSP
Back to Top